- -

Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles

Show simple item record

Files in this item

dc.contributor.author Vico Bondía, Felipe es_ES
dc.contributor.author Greengard, Leslie es_ES
dc.contributor.author Ferrando Bataller, Miguel es_ES
dc.date.accessioned 2019-05-16T20:00:55Z
dc.date.available 2019-05-16T20:00:55Z
dc.date.issued 2018 es_ES
dc.identifier.issn 0360-5302 es_ES
dc.identifier.uri http://hdl.handle.net/10251/120593
dc.description.abstract [EN] We present a new method for the analysis of electromagnetic scattering from homogeneous penetrable bodies. Our approach is based on a reformulation of the governing Maxwell equations in terms of two uncoupled vector Helmholtz systems: one for the electric field and one for the magnetic field. This permits the derivation of resonance-free Fredholm equations of the second kind that are stable at all frequencies, insensitive to the genus of the scatterers, and invertible for all passive materials including those with negative permittivities or permeabilities. We refer to these as decoupled field integral equations. es_ES
dc.language Inglés es_ES
dc.publisher Taylor & Francis es_ES
dc.relation.ispartof Communications in Partial Differential Equations es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Charge-current formulations es_ES
dc.subject Dielectric interface es_ES
dc.subject Electromagnetic scattering es_ES
dc.subject Electromagnetic theory es_ES
dc.subject Integral equations es_ES
dc.subject Low-frequency breakdown es_ES
dc.subject Maxwell equations es_ES
dc.subject 31B10 es_ES
dc.subject 31B20 es_ES
dc.subject 35Q61 es_ES
dc.subject 45B05 es_ES
dc.subject 65N38 es_ES
dc.subject 65N80 es_ES
dc.subject 78M05 es_ES
dc.subject 78M15 es_ES
dc.subject 78M16 es_ES
dc.subject.classification TEORIA DE LA SEÑAL Y COMUNICACIONES es_ES
dc.title Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1080/03605302.2018.1446447 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions es_ES
dc.description.bibliographicCitation Vico Bondía, F.; Greengard, L.; Ferrando Bataller, M. (2018). Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles. Communications in Partial Differential Equations. 43(2):159-184. https://doi.org/10.1080/03605302.2018.1446447 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1080/03605302.2018.1446447 es_ES
dc.description.upvformatpinicio 159 es_ES
dc.description.upvformatpfin 184 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 43 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\363349 es_ES


This item appears in the following Collection(s)

Show simple item record